# SDR GAIA99145

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN TOL, IT WAS DISCOVERED THAT THE NR 3 AND NR 5 SMOKE DETECTORS FAILED TO TEST.  REMOVED AND REPLACED THE NR 3 AND NR 5 SMOKE DETECTORS.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
